MAUDE Adverse Event Report: Allergan (Costa Rica) NATRELLE INSPIRA SCLP 440CC BI (US); prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) NATRELLE INSPIRA SCLP 440CC BI (US); prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SCLP-440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "disproportion breast".Disproportion of reconstructed breast".This record is for the right side.Device has been explanted.
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
NATRELLE INSPIRA SCLP 440CC BI (US)
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50819912
Report Number9617229-2026-17806
Device Sequence Number10697164
Product Code FTR
UDI-Device Identifier10888628029743
UDI-Public(01)10888628029743(17)300203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSCLP-440
Device Lot Number1289443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight143 LB
Patient RaceWhite